direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Search for Publication

Search for publications

All Publications

Convergence analysis of Riemannian Gauss-Newton methods and its connection with the geometric condition number
Citation key BV-Convergence-Analysis-Of-Riemannian-Gauss-Newton-Methods-And-Its-Connection-With-The-Geometric-Condition-Number
Author Paul Breiding and Nick Vannieuwenhoven
Pages 42-50
Year 2018
DOI 10.1016/j.aml.2017.10.009
Journal Appl. Math. Lett.
Volume 78
Month 04
Abstract We obtain estimates of the multiplicative constants appearing in local convergence results of the Riemannian Gauss-Newton method for least squares problems on manifolds and relate them to the geometric condition number of [P. Bürgisser and F. Cucker, Condition: The Geometry of Numerical Algorithms, 2013].
Link to publication Link to original publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.